SOAS Research Online

A Free Database of the Latest Research by SOAS Academics and PhD Students

[skip to content]

Qin, Duo (1989) 'Formalisation of Identification Theory.' Oxford Economic Papers, 41 (1). pp. 73-93.

Full text not available from this repository.
Item Type: Journal Article
SOAS Departments & Centres: Departments and Subunits > Department of Economics
Legacy Departments > Faculty of Law and Social Sciences > Department of Economics
ISSN: 00307653
Date Deposited: 05 May 2011 10:46
URI: https://eprints.soas.ac.uk/id/eprint/11735

Altmetric Data

There is no Altmetric data currently associated with this item.

Statistics

Download activity - last 12 months
Downloads since deposit
0Downloads
319Hits
Accesses by country - last 12 months
Accesses by referrer - last 12 months

Repository staff only

Edit Item Edit Item